Annals of African medicine · 2026
Persistent Postoperative Hypotension Following Total Hip Replacement in a Patient with Schizophrenia.
СтатьяКлинический случайНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Premkumar Bharani
Аннотация
We report the case of a middle-aged male patient with schizophrenia on long-term antipsychotic therapy who underwent a complex primary total hip replacement. The patient developed persistent postoperative hypotension despite stable intraoperative haemodynamics and no evidence of bleeding or hypovolaemia. Drug-induced vasodilation secondary to alpha-adrenergic blockade from first-generation antipsychotics was considered the most likely cause. Blood pressure responded promptly to metaraminol infusion. This case highlights the importance of recognising medication-related vasoplegia, maintaining a broad differential diagnosis for postoperative hypotension, and considering early vasopressor therapy and escalation of care when required.